# SDR 96ZZZM408

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 267/282
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ON FUSELAGE EXTERIOR, FOUR RUSTED FASTENERS AND FUSELAGE SKIN DENTED BETWEEN FS 267 AND FS 282 APPROXIMATELY AT STRINGER 23L.  REMOVED DAMAGED AREA PER SRM 53-30-3.  FABRICATED DOUBLER 10 INCHES BY 8 INCHES 2024-T3 .063 PER SRM 53-30-3 AND INSTALLED DOUBLER PER SRM 53-30-3.
